Number of singular points of an annulus in 2
Annales de l'Institut Fourier, Volume 61 (2011) no. 4, pp. 1539-1555.

Using BMY inequality and a Milnor number bound we prove that any algebraic annulus * in 2 with no self-intersections can have at most three cuspidal singularities.

Utilisant l’ inégalité BMY et une évaluation pour le nombre de Milnor nous prouvons que chaque anneau * dans 2 sans auto-intersections ne peut avoir qu’ au plus trois singularités cuspidalles

DOI: 10.5802/aif.2650
Classification: 14H50,  14R10,  14B05
Keywords: Annulus, cuspidal singular point, codimension
Borodzik, Maciej 1; Zołądek, Henryk 2

1 University of Warsaw Institute of Mathematics ul. Banacha 2 02-097 Warsaw (Poland)
2 Institute of Mathematics, University of Warsaw, ul. Banacha 2, 02-097 Warsaw, Poland
@article{AIF_2011__61_4_1539_0,
     author = {Borodzik, Maciej and Zo{\l}\k{a}dek, Henryk},
     title = {Number of singular points of an annulus in $\mathbb{C}^2$},
     journal = {Annales de l'Institut Fourier},
     pages = {1539--1555},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {61},
     number = {4},
     year = {2011},
     doi = {10.5802/aif.2650},
     mrnumber = {2951503},
     zbl = {1238.14049},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2650/}
}
TY  - JOUR
AU  - Borodzik, Maciej
AU  - Zołądek, Henryk
TI  - Number of singular points of an annulus in $\mathbb{C}^2$
JO  - Annales de l'Institut Fourier
PY  - 2011
DA  - 2011///
SP  - 1539
EP  - 1555
VL  - 61
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2650/
UR  - https://www.ams.org/mathscinet-getitem?mr=2951503
UR  - https://zbmath.org/?q=an%3A1238.14049
UR  - https://doi.org/10.5802/aif.2650
DO  - 10.5802/aif.2650
LA  - en
ID  - AIF_2011__61_4_1539_0
ER  - 
%0 Journal Article
%A Borodzik, Maciej
%A Zołądek, Henryk
%T Number of singular points of an annulus in $\mathbb{C}^2$
%J Annales de l'Institut Fourier
%D 2011
%P 1539-1555
%V 61
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2650
%R 10.5802/aif.2650
%G en
%F AIF_2011__61_4_1539_0
Borodzik, Maciej; Zołądek, Henryk. Number of singular points of an annulus in $\mathbb{C}^2$. Annales de l'Institut Fourier, Volume 61 (2011) no. 4, pp. 1539-1555. doi : 10.5802/aif.2650. http://archive.numdam.org/articles/10.5802/aif.2650/

[1] Abhyankar, Shreeram S.; Moh, Tzuong Tsieng Embeddings of the line in the plane, J. Reine Angew. Math., Volume 276 (1975), pp. 148-166 | MR | Zbl

[2] Borodzik, Maciej Number of singular points of a genus g curve with one place at infinity (arXiv:0908.4500)

[3] Borodzik, Maciej; Żołądek, Henryk Complex algebraic plane curves via the Poincaré-Hopf formula. I. Parametric lines, Pacific J. Math., Volume 229 (2007) no. 2, pp. 307-338 | DOI | MR | Zbl

[4] Borodzik, Maciej; Żołądek, Henryk Complex algebraic plane curves via Poincaré-Hopf formula. III. Codimension bounds, J. Math. Kyoto Univ., Volume 48 (2008) no. 3, pp. 529-570 | MR | Zbl

[5] Borodzik, Maciej; Żołądek, Henryk Complex algebraic plane curves via Poincaré-Hopf formula. II. Annuli, Israel J. Math., Volume 175 (2010), pp. 301-347 | DOI | MR | Zbl

[6] Cassou-Nogues, Pierrette; Koras, Mariusz; Russell, Peter Closed embeddings of * in 2 . I, J. Algebra, Volume 322 (2009) no. 9, pp. 2950-3002 | DOI | MR | Zbl

[7] Flenner, Hubert; Zaĭdenberg, M. G. Q-acyclic surfaces and their deformations, Classification of algebraic varieties (L’Aquila, 1992) (Contemp. Math.), Volume 162, Amer. Math. Soc., Providence, RI, 1994, pp. 143-208 | MR | Zbl

[8] Orevkov, S. Yu. On rational cuspidal curves. I. Sharp estimate for degree via multiplicities, Math. Ann., Volume 324 (2002) no. 4, pp. 657-673 | DOI | MR | Zbl

[9] Suzuki, Masakazu Propriétés topologiques des polynômes de deux variables complexes, et automorphismes algébriques de l’espace C 2 , J. Math. Soc. Japan, Volume 26 (1974), pp. 241-257 | DOI | MR | Zbl

[10] Wakabayashi, Isao On the logarithmic Kodaira dimension of the complement of a curve in P 2 , Proc. Japan Acad. Ser. A Math. Sci., Volume 54 (1978) no. 6, pp. 157-162 | DOI | MR | Zbl

[11] Zaĭdenberg, M. G.; Lin, V. Ya. An irreducible, simply connected algebraic curve in 2 is equivalent to a quasihomogeneous curve, Dokl. Akad. Nauk SSSR, Volume 271 (1983) no. 5, pp. 1048-1052 | MR | Zbl

[12] Zaĭdenberg, M. G.; Lin, V. Ya. On the number of singular points of a plane affine algebraic curve, Linear and complex analysis problem book, Volume 1043 (1984), pp. 662-663

[13] Zaĭdenberg, M. G.; Orevkov, S. Yu. Some estimates for plane cuspidal curves (1993) (Seminaire d’Algèbre et Géométrie)

[14] Zaĭdenberg, M. G.; Orevkov, S. Yu. On the number of singular points of complex plane curves (1995) (Algebraic Geometry)

Cited by Sources: